# SDR 95ZZZW805

- Difficulty date: July 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N198GA
- Make and model: Beech 1900C
- Aircraft serial: UB5
- Engine: Pwa PT6A65B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Syst
- Condition: Over Serviced
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MIA-ELH - FLT 465 - SMOKE IN CABIN, AC RETURNED TO MIA WITHOUT FURTHER INCIDENT.  DETERMINED RT ENGINE TO BE OVER SERVICED.  DRAINED OIL TO PROPER LEVEL.  AC WAS TEST FLOWN WITH SATISFACTORY RESULTS AND RELEASED FOR SERVICE.
